Anyone get a weird residual skin discoloration?
Nope, but one time I had a raised mosquito bite like bump.. it went away in a few minutes.. that's about it Doc.
do you happen to have a picture of it Dr.. might help if we could see it.. as for local discoloration.. I haven't had any
Not me...I used different spots IM depending on what I worked...but hit the pecs and bis quite a few times...no markings.
Thanks for all the responses guys.Originally Posted by Matthew D
Last edited by DR.D; 09-30-2007 at 05:51 PM.
thanks.. I might have an idea but I really want to look at it before I even speculate
Last edited by DR.D; 09-30-2007 at 05:53 PM.
DR..i havn't really noticed and i've usualy pin my abs,but i'll start lookin for sure.i just got done cycling it fo3mnths on and off...oh btw hi DR. HOW YA BEEN ?
umm.. well it didn't look like I had a mental picture of.. so I have no clue... sounds like a job for a dermatologist..
I'm thinking it may have just been the local toxicity of the AA administered in the same spot the whole time. I've been good. How able you?Originally Posted by WATERLOGGED
It's just cosmetic I guess. That's cool. It seems to be fading but I thought it was strange. The one thing I did that most others don't do was go to pretty much the same spot everytime. That may have something to do with it.Originally Posted by Matthew D
I have heard of this from another on this board, Cuffs I believe, however, it was not associated with the igf. He did have a similar issue though. . .
I had two issues concerning discoloration of the skin. The first was when I used a 1-test transdermal and found I was allergic to the 1-test. That broke out all over my body though.
The second was a sort of gray discoloration when I lifted and my muscles became pumped. Mainly the shoulders and arms. I still get it to this day. Someone here said Cutler also experiences this. Not that I'm comparing myself to him. Something to do with oxygen in the blood.
Getting any better?
I can't believe you didn't notice any effects. Bummer.
Thanks for all the input fellas.Originally Posted by JonesersRX7
Last edited by DR.D; 09-30-2007 at 05:59 PM.
no discoloration here, yet.
maybe try another spot and see if it happens there as well Doc.
That's bunk that you haven't really noticed anything from it other than what you stated. I became much leaner and vascular on it, and my calves increased in size.. all during PCT.
I've had my shoulders get discolored quite a few times when they get really pumped....it was a bit freaky the first time.Originally Posted by Cuffs
Are you properly diluting with bacteriostatic water just prior to injection? If not, it is most likely bruising due to the tissue necrosis caused by the concentration of the acetic acid or BA, whichever you are using.
If you ARE properly diluting (like filling the entire remainder of the syringe full of bact. water) then maybe your bact. water was improperly manufactured, and could have more than the standard 0.9% BA in it, causing the tissue necrosis.
That was my conclusion too.Originally Posted by N4cer
Last edited by DR.D; 09-30-2007 at 05:55 PM.